# SDR CALA0300463

- Difficulty date: August 11, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 51,868 hours, 27,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CHANNEL CORRODED ON FORWARD SIDE OF AFT PRESSURE BULKHEAD AT LOWER END, STA 1016, BL 0. THE CHANNEL WAS REPAIRED IAW EA 5310-04045 AND DRAWING 65C28106-1.
